# SDR SIMA20151025001

- Difficulty date: October 25, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 28,450 hours, 25,109 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 14534295003
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE EVENT.  REPLACE LT STAB UPPER SKIN.  ACFT WAS REMOVED FROM SERVICE FOR SKIN REPLACEMENT & WILL BE RETURNED TO SERVICE AFTER SKIN REPLACEMENT.  R & R LT STAB UPPER SKIN IAW SRM 51-40-02, 51-20-03, 51-40-06, 51-40-03, 51-20-01, 55-10-01SI, ETN-EM-55-073R2 & ETN-EM-55-074.
